# SDR UPS97222118

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, REF STAR AIR NRC 235558 : TEMPORARY REPAIR CARRIED OUT TO LT OUTBOARD MID FLAP TRAILING EDGE INBOARD SIDE UPPER SKIN.  *S/D*  TEMPORARY REPAIR REMOVED AND PERMANENT REPAIR CARRIED OUT IAW SRM 51-4 0-6 FIG 25.  FOKKER BOND TEST CARRIED OUT IAW B727 NDT MANUAL D6-48875 PART 4 CHAPT 51-40-00 FIG 1.
